# SDR AALA201708189040

- Difficulty date: August 10, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN RIGHT SEAT TRACK AT Y270, BETWEEN FRAMES 16 AND 17. REPLACED THE SEAT TRACK IAW 53-00-00-3,  SRM 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.
